# SDR AALA201712059072

- Difficulty date: November 16, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367272200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED TOP LAYER FLOOR PANEL 232N BETWEEN FR 22 TO FR 25 AT RIGHT BUTTLINE -Y1456 TO RIGHT BUTTLINE -1959. REPLACED FLOOR PANEL 232N BETWEEN FR 22 TO FR 25 AT RIGHT BUTTLINE -Y1456 TO RIGHT BUTTLINE -1959 PER SRM 53-02-00-300-009 FIGURE 20109 AND IRM 9701 REVISION G.
